Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I am using Tugain foam, please suggest

hello,sir this amit .k.bhavani from Ahmedabad,i m 25 year old ,i m useing tugain foam 5% and dutas 0.5mg capsule one par day since from last 7 to 8 months, i just want to know that how much time still i have to use tugain foam 5%,i was talked with my doctor regarding the same,he was told me that i have to use this medicine whole life, so i want to know that it is true?and can you please tell me side effect of this medicine,waiting for your valuable reply, Thank you.
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  1193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi amit;
welcome to Healthcare Magic Forum
You are probably using Tugain 5% for hair growth & you will need to use it till you have growth of hair .It is difficult to understand why you have to use it life long may be your doctor knows better.As for the side effects they are:-dizziness;light headedness;nausea;palpitations ;rash;
take care
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor